Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Child is restless. History of taking Zifi, Levera, Trioptal. Can Zifi be continued?

my daughter was surrering from chesf inf had respiratory distress and found influenza a + had fever cold and cough and from last 10 days has been admitted for seven days she had viral nemuonia she was treated with cefotaxim , azethral and meftal p sos was on anamol suooositery 6 hourly was nabulizing with levolin and budecott 4 hourly. now dischaged with no fever cough+ suggested for nebulization and zifi 50 other hand she is taking anti convelsunt syp levera . 6 ml twice daily syp trioptal 12 drops twice daily tab gardinal 22 mg daily she was on the same drug from last four mafter taking onths and her fits were under control with high fever (2 .05 f) she had recuring episodes of fits nw with medication it is controlled but child is quite restless when awakes turns her head left to right so restless how is the drug zifi how the child feels plz suggest shall i continue with zifi if the fever is settled
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Zifi is an antibiotic and has been prescribed for the bacterial pneumonia. In case her blood counts have returned to normal and she is afebrile for some days now then you can discontinue it after consulting the treating the doctor.

Zifi is not making your daughter restless. Her illness and the anti-convulsants my be responsible for this behaviour. With passage of time things will settle down.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Thu, 14 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor